# SDR AALA202103299045

- Difficulty date: March 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 56,418 hours, 27,685 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: D57259162000
- Part serial: EEPF208039
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACT ACTUATOR JACK FITTING UPPER FACE OF FITTING BORE BETWEEN RIB 2 AND RIB 3 ON THE AFT SPAR.. REPAIRED JACK FITTING PER SRM 57-26-13-300-024.
